Order Article Reprints
Journal: MathematicsVolume: 10Number: 4438
Article: A Review of Collocation Approximations to Solutions of Differential Equations
- Authors:
- Pravin Singh 1,*,†,
- Nabendra Parumasur 1,† and
- Shivani Singh 2,†
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.